# SDR SWAA2022080227425

- Difficulty date: July 9, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bulkhead
- Part number: 141JW
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2022-383933 / [01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; STEP 1(F) DWG: 453A2510 REV: E MATERIAL USED: CONOLITE P/N: BMS8-2TY45CL3GRA PO: 2022 110575;[02] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; STEP 1(F) DWG: 453A2510 REV: E MATERIAL USED: CONOLITE P/N: BMS8-2TY45CL3GRA PO: 2022 110575
